# SDR DALA2016031602024

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR PAN ON AFT, FWD SIDE AND BEAM NR 5 AT AFT CARGO DOOR INNER STRUCTURE. C3 DOOR WAS REPLACED IAW IPC-52-30-02.
